Tokyo Journal of Mathematics

2-Ended Manifolds and Locally Splitting Actions of Abelian Groups

Dionyssios LAPPAS

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 437-440.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129468

Digital Object Identifier
doi:10.3836/tjm/1270129468

Mathematical Reviews number (MathSciNet)
MR1197110

Zentralblatt MATH identifier
0784.57022

Citation

LAPPAS, Dionyssios. 2-Ended Manifolds and Locally Splitting Actions of Abelian Groups. Tokyo J. Math. 15 (1992), no. 2, 437--440. doi:10.3836/tjm/1270129468. https://projecteuclid.org/euclid.tjm/1270129468


Export citation